# SDR UALA2010122004652

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 61,135 hours, 11,248 cycles
- Engine: Pwa PW4077
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Exciter
- Part number: 50U984
- Part serial: 40
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG IGNITOR L2 LT ENGINE FAILED TO IGNITE USING IGNITOR 2.  REPEAT WRITEUP MSG-7461501 INACTIVE MODE.  LT ENG IGNITOR 2 INOP.  REPLACED LT ENGINE NR 2 IGNITER PLUG IAW AMM.  REPLACED IGNITER LEAD AND EXCITER BOX IAW AMM. PERFORMED IGNITER PLUG TEST.
